It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

I have a strange problem..


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 02-08-2004, 09:25 AM   #1
PinkBanana
Senior Member
 
Join Date: Dec 2003
Posts: 172
PinkBanana HB User
I have a strange problem..

First off I guess I'll say what meds I'm on..Advair 250/50, Flonase, Clarinex, Yasmin, Singulair, and as needed Albuterol & Xopenex. I'm 17, I've got allergy problems~hay fever, atopic dermatitis, asthma, then I also have bad cramps each month, pelvic pain in between.
For the past year, everytime I get really hungry..I get really sick.
Usually after 5-6 hours of no food, I'll start to feel really weak, dizzy, start getting hot & sweaty, harder to breathe, feel sick to my stomach almost throw up, and almost faint. The problem is solved exclusively by eating/drinking, even though i'm often too sick to put my head up or feel like I wouldn't be able to keep it down.
It's happened now quite a few times, and each time it's really scary.
It's not panic attacks, I have had them before(I have a phobia) and I don't get like that.
But I notice this happens always when I'm really really hungry.
I've been anemic before so I thought it was from that..but i'm not always anemic now, I'm better on the pill.
I haven't told my doctor, ya know if you say it happens only when i'm hungry..he's gonna say well make sure your never hungry hehe.
My mom says it's because i'm on a lot of meds and i'm not supposed to go without eatin gon them..I'm thinking now it's from the Yasmin..
This has been happening for a while so it's not like I could be pregnant.
Anyone know why this happens to me??

 
Sponsors Lightbulb
   
Old 02-08-2004, 11:35 AM   #2
purpleprincess
Inactive
 
Join Date: Feb 2004
Location: Houston,Tx
Posts: 62
purpleprincess HB User
Re: I have a strange problem..

Hi there!
First off, let me say I'm sorry you have to deal with all of those things at such a young age. I am 19 and have several things I am dealing with healthwise, and it can be very hard at times. I am also on Yasmin, and I have not had any problems with it. I agree with your mom about taking alot of meds, and needing to keep food in your stomach. Some meds HAVE to be taken with food, to help with the absortion. I don't think it would hurt to just tell your doctor about it to see what he/she says about it. Good luck with everything and I hope you find out what's wrong.
Kristina






Quote:
Originally Posted by PinkBanana
First off I guess I'll say what meds I'm on..Advair 250/50, Flonase, Clarinex, Yasmin, Singulair, and as needed Albuterol & Xopenex. I'm 17, I've got allergy problems~hay fever, atopic dermatitis, asthma, then I also have bad cramps each month, pelvic pain in between.
For the past year, everytime I get really hungry..I get really sick.
Usually after 5-6 hours of no food, I'll start to feel really weak, dizzy, start getting hot & sweaty, harder to breathe, feel sick to my stomach almost throw up, and almost faint. The problem is solved exclusively by eating/drinking, even though i'm often too sick to put my head up or feel like I wouldn't be able to keep it down.
It's happened now quite a few times, and each time it's really scary.
It's not panic attacks, I have had them before(I have a phobia) and I don't get like that.
But I notice this happens always when I'm really really hungry.
I've been anemic before so I thought it was from that..but i'm not always anemic now, I'm better on the pill.
I haven't told my doctor, ya know if you say it happens only when i'm hungry..he's gonna say well make sure your never hungry hehe.
My mom says it's because i'm on a lot of meds and i'm not supposed to go without eatin gon them..I'm thinking now it's from the Yasmin..
This has been happening for a while so it's not like I could be pregnant.
Anyone know why this happens to me??

 
Old 02-08-2004, 12:07 PM   #3
Mommyof4
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: Oklahoma
Posts: 1,046
Mommyof4 HB User
Re: I have a strange problem..

My dd is only 4 but on alot of the same meds for asthma and allergies. These meds are hard on an empty stomach. She would vomit if she went too long without food. We finally got her back into the Asthma Allergy specialist and he told us that she wasnt to eat 3 meals a day but was to eat 5-6 small meals. This way her stomach would not be completely empty with the meds running through her system. It has really helped!!!

I would recommend keeping something on your stomach at all times. It might just be a glass of milk but it could help the nausea. HTH
__________________
Mindy (Type 1 Dx'd 11/94..Insulin Pump)

 
Old 02-13-2004, 03:01 PM   #4
PinkBanana
Senior Member
 
Join Date: Dec 2003
Posts: 172
PinkBanana HB User
Re: I have a strange problem..

Talked to a nurse today at my doctors office and she said it IS from the asthma medications..steroids in any form can be harsh on the body like that!
She also said it sounded like I was sensitive to medication b/c of how sick I get from it all the time..I'm tiny..
Thanks for the advice guys!=)

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
weakness & strange feeling in head scout316 Brain & Nervous System Disorders 58 04-24-2010 08:00 PM
I have a strange lightheadness problem. Help please HunterY Brain & Nervous System Disorders 1 04-17-2010 04:34 AM
Strange Testicular Feelings Have Made a Come Back... gjtango Men's Health 1 11-13-2009 04:52 AM
Strange skin oil odor, my liver and my MS MSWONTWIN Multiple Sclerosis 17 11-16-2007 08:03 PM
Strange Chest Pains Infection or Not gutbucket Lung & Respiratory Disorders / COPD 6 12-08-2006 03:58 AM
some strange vision on both of my eyes Richi Eye & Vision 1 08-31-2006 06:08 AM
Strange Problem john555 Anxiety 6 04-08-2006 01:57 AM
strange behaviour Blue78 Personality Disorder 2 08-01-2005 07:40 PM
Strange problem, john555 Anxiety 3 03-30-2004 11:51 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!